# SDR TRBA2009107

- Difficulty date: November 13, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- Aircraft time: 20,479 hours, 22,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013017
- Part serial: 77912
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY EXIT LIGHTS NOT WORKING , SERVICE AND MAIN DOOR LIGHTS AND LAST 4 ROWS OF AISLE LIGHTS.  REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY BATTERY PACK AT POSITION NR 62WL (ABOVE SERVICE DOOR) IAW JIC NR 33-51-21, OPS CHECK GOOD AT THIS TIME.
